# SDR UPS00432386

- Difficulty date: April 18, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Missing
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A, ON CLIMBOUT NR 4 ENGINE OIL PRESSURE BEGAN TO FLUCTUATE BETWEEN 35 AND 45 PSI.  ENGINE OIL PRESSURE 4 LIGHT ILLUMINATED TO CONFIRM, AT 0715Z , NR 4 ENGINE SHUT DOWN WHEN OIL PRESS BELOW RED ARE CONTINUOUSLY AND OIL PRESS LIGHT ON STEADY, WINDMILLING OIL PRESS.  FOUND NR 4 ENGINE OIL TANK CAP MISSING.  INSTALLED NEW OIL CAP AND INSPECTED MAIN OIL FILTER AND MAG PLUGS, FOUND NON DEFECT AND ENGINE WINDMILLING.  INSPECTION C/W PER MM 72-00-00, PG 699.1 AND ENGINE RUN IDLE, CHECK OK PER 71-00-00.
